I am feeling very discouraged. I have been Adipex for the past four weeks. I have also been going to the gym 6 times a week for the past month. A trainer gave me a program and I have been following it to a tee - each day switches with weights and cardio. I also have been very strict with my diet. I have only lost 4 pounds! I realize that the increased exercise is probably building muscle, but I just don't see much of a difference. I have noticed an huge increase in my hair falling out though. It is all over the place! I'm sort of losing hope and wondering if I should just go off the pill.
18 Mar 2013
You are right, you are building muscle and you are not going to burn much fat, unless you eat very healthy. I used to work out 5 days/week and could not get rid of the few pounds I wanted to lose until i've learned how to eat, how much and what to eat. Adipex suppresses your appetite so you can stick with small meals, but is best if you see a doctor who can help you with a nutritional plan, also. Great results at dramaticweightloss.com
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Adipex-P (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take about 1/2 to 3/4 of the 37.5 mg Adipex (Phentermine)pill daily for appetite suppressant as prescribed by my doctor, but want to add in the ...
1 answer • 9 Sep 2010
1 answer • 25 Feb 2013
I started Adipex to assist me in losing weight 2 months ago it started off great.In the first month I lost 12 pounds. However in the last month I ...
1 answer • 28 Dec 2013
Adipex-P - how is everyone doing this year. I started my journey 2 years ago and was successful then
... fell into issues and gaining weight .more than when i had my baby. november 2013 was the height of my weight 196.:( i am 28 single mom 5'4. ...
0 answers • 8 Feb 2014